# SDR DALA2024032203647

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 87,524 hours, 11,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3301 SEAT 47 J/H FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT INOP. CORRECTIVE ACTION: R/R SEAT 47 J/H FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT LAMP IAW A330 AMM 33-51. OPS CHECK GOOD. (9528594)
